# SDR TWAA0017612

- Difficulty date: October 31, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- Aircraft time: 79,662 hours, 84,133 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, ON THE RT FUSELAGE, SEVERAL RIVET HEADS PULLED THROUGH SKIN AT STA 110, RLR 29.  DRILLED OUT 4 COUNTER SUNK RIVETS THAT PULLED THROUGH SKIN.  INSTALLED NEW FASTENERS PER SRM 51-30-2.
